# SDR UALA2013020500695

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKPIT DOOR HAS 2 EA SKIN DENTS 2 IN FROM AFT EDGE, JUST ABOVE SCAB PATCH. AT C15 VISIT, RE-EVALUATED DENTS AND FOUND 3 TOTAL DENTS ABOVE EXISTING DOUBLER.  ALL 3 DENTS ARE NOT WITHIN SRM 52-30-01 LIMITS, AND A OVER Y RATIOS ARE 17.14, 21.73 & 25.  REMOVED EXISTING DOUBLER, CUT OUT DAMAGE SKIN, FABRICATED A DOUBLER AND FILLER AND INSTALLED PER SRM 52-30-01, RPR 6.
